Recently i ordered two bottles of bio-Strath. My sister-in-law is thriving since taking it, but I have had some problems.
I took two doses over two days and not long after came out in hives. I stopped taking it and eventually the hives subsided but not before my lip and cheeks swelled like a chipmunk on Botox. I took an anti-histamine again and it eventually settled. Last week when I suddenly developed a very sore throat, I did all the usual things to relieve it but nothing made any difference. In the middle of a sleepless night, I remembered that I had had Bio-Strath again so took an anti-histamine tablet. It eventually worked and I no longer had a big lump at the back of my throat. It meant I couldn’t breath deeply or swallow comfortably. I am glad all the symptoms didn’t happen all at once!
I think I had better stop taking Bio-Strath.
Firstly, thanks so much for taking the time to send us your thoughts - we sincerely appreciate them!
I'm glad to hear your sister-in-law is well when taking Strath, but it is a pity to hear you haven't had such results yourself.
I can only surmise that you are perhaps allergic to something in the Strath and that was what caused the adverse reactions. It's good to know, however, that you were able to determine the Strath was causing the issues without further troubles.
Let me know if we can do anything further for you.
from the Nature's Wonderland Team